HOMOTOPY PERTURBATION METHOD FOR SOLVING HUMAN T-CELL LYMPHOTROPIC VIRUS I(HTLV-I) INFECTION OF CD4(+) T-CELLS MODEL


Merdan M.

MATHEMATICAL & COMPUTATIONAL APPLICATIONS, vol.14, no.2, pp.85-96, 2009 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 14 Issue: 2
  • Publication Date: 2009
  • Title of Journal : MATHEMATICAL & COMPUTATIONAL APPLICATIONS
  • Page Numbers: pp.85-96

Abstract

In this article, homotopy perturbation method is implemented to give approximate and analytical solutions of nonlinear ordinary differential equation systems such as human T-cell lymphotropic virus I (HTLV-I) infection of CD4+ T-cells model. The proposed scheme is based on homotopy perturbation method (HPM), Laplace transform and Pade approximants. The results to get the homotopy perturbation method (HPM) is applied Pade approximants. Our proposed approach showed results to analytical solutions of nonlinear ordinary differential equation systems. Some plots are presented to show the reliability and simplicity of the methods.